# SDR CA071221009

- Difficulty date: November 29, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC8*
- Aircraft time: 451 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Loose
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE OIL PRESSURE WAS OBSERVED TO DECREASE AND AND A WARNING SOUNDED. THE ENGINE WAS SHUTDOWN AND THE AC RETURNED TO BASE. INITIAL INVESTIGATION REVEALED AN AIRFRAME SUPPLIED OIL COOLER HOSE FITTING HAD PULLED FREE OF THE ENGINE AND CAUSED A MASSIVE LEAKAGE. THE ENGINE HAS BEEN REMOVED AND WILL BE SENT FOR INVESTIGATION.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071221009)
